# SDR AWXA960237

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040Y0000110
- Condition: Failed
- Location: Nr 4
- Part time: 17,316 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHM - FLT 0651 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTING ON WITHOUT POWER FAILURE AT SW COMMAND.  RESETS OK.  REMOVED AND REPLACED DEU (DECODER ENCODER UNIT) 100RH1.  OPS CHECK GOOD.  PART TOTAL CYCLES, 8,893.  (X)
